Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 13, Issue 2, Pages 197-206
http://dx.doi.org/10.1155/S1048953300000204

Cooling of a layered plate under mixed conditions

1King Fahd University of Petroleum and Minerals, Department of Mathematical Sciences, Dhahran 31261, Saudi Arabia
2Dammam College of Girls, Department of Mathematics, Dammam, Saudi Arabia

Received 1 June 1998; Revised 1 November 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. D. Zaman and R. Al-Khairy, “Cooling of a layered plate under mixed conditions,” Journal of Applied Mathematics and Stochastic Analysis, vol. 13, no. 2, pp. 197-206, 2000. https://doi.org/10.1155/S1048953300000204.